# SDR ABXA9701132

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Part number: M057281
- Condition: Defective
- Location: Nr 3 Oil Press
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, NR 3 ENGINE OIL PRESSURE READ OFF SCALE HIGH.  OIL QUANTITY INDICATED NORMAL.  PERFORMED ENGINE SECURING CHECKLIST.  FOUND NR 3 OIL PRESSURE TRANSMITTER CONNECTOR DETERIORATED.  REPLACED P1-858. FOUND WIRE NR E12 CHAFING AT ADEL CLAMP.  REPAIRED WIRE AND REPLACED CLAMP.  REPLACED NR 3 OIL PRESSURE INDICATOR AS PRECAUTIONARY.
